International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Derivations of Hilbert Algebras

  • Aiyared Iampan1*
  • R. Alayakkaniamuthu
  • P. Gomathi Sundari
  • N. Rajesh
  1. University of Phayao

* Corresponding author

Abstract

In this paper, we introduce the notions of (l, r)-derivations, (r, l)-derivations, and derivations of Hilbert algebras and investigate some related properties. In addition, we define two subsets for a derivation d of a Hilbert algebra X, Ker d(X) and Fix d(X), and we also take a look at some of their characteristics.

How to Cite

A. Iampan, R. Alayakkaniamuthu, P. Gomathi Sundari, N. Rajesh, Derivations of Hilbert Algebras, Int. J. Anal. Appl. 21 (2023), 39. https://doi.org/10.28924/2291-8639-21-2023-39

BibTeX
@article{Iampan2023,
  author  = {Iampan, Aiyared and Alayakkaniamuthu, R. and Gomathi Sundari, P. and Rajesh, N.},
  title   = {Derivations of Hilbert Algebras},
  journal = {Int. J. Anal. Appl.},
  volume  = {21},
  year    = {2023},
  pages   = {39},
  doi     = {10.28924/2291-8639-21-2023-39}
}

References

  • [1] T. Bantaojai, C. Suanoom, J. Phuto, A. Iampan, A Bi-endomorphism Induces a New Type of Derivations on B-Algebras, Italian J. Pure Appl. Math. 48 (2022), 336-348.
  • [2] T. Bantaojai, C. Suanoom, J. Phuto, A. Iampan, A Novel Derivation Induced by Some Binary Operations on d-Algebras, Int. J. Math. Comput. Sci. 17 (2022), 173-182.
  • [3] T. Bantaojai, C. Suanoom, J. Phuto, A. Iampan, New Derivations Utilizing Bi-endomorphisms on B-Algebras, J. Math. Comput. Sci. 11 (2021), 6420-6432. https://doi.org/10.28919/jmcs/6376.
  • [4] D. Busneag, A Note on Deductive Systems of a Hilbert Algebra, Kobe J. Math. 2 (1985), 29-35. https://cir.nii.ac.jp/crid/1570854175360486400.
  • [5] D. Busneag, Hilbert Algebras of Fractions and Maximal Hilbert Algebras of Quotients, Kobe J. Math. 5 (1988), 161-172. https://cir.nii.ac.jp/crid/1570572702603831808.
  • [6] I. Chajda, R. Halas, Congruences and Ideals in Hilbert Algebras, Kyungpook Math. J. 39 (1999), 429-429.
  • [7] A. Diego, Sur les Algébres de Hilbert, Collect. Logique Math. Ser. A (Ed. Hermann, Paris), 21 (1966), 1-52.
  • [8] W.A. Dudek, On fuzzification in Hilbert Algebras, Contrib. Gen. Algebra, 11 (1999), 77-83.
  • [9] L. Henkin, An Algebraic Characterization of Quantifiers, Fund. Math. 37 (1950), 63-74.
  • [10] A. Iampan, Derivations of UP-Algebras by Means of UP-Endomorphisms, Algebr. Struct. Appl. 3 (2016), 1-20.
  • [11] Y.B. Jun, Commutative Hilbert Algebras, Soochow J. Math. 22 (1996), 477-484.
  • [12] Y.B. Jun, Deductive Systems of Hilbert Algebras, Math. Japon. 43 (1996), 51-54. https://cir.nii.ac.jp/crid/1571417124616097792.
  • [13] P. Muangkarn, C. Suanoom, A. Iampan, New Derivations of d-Algebras Based on Endomorphisms, Int. J. Math. Comput. Sci. 17 (2022), 1025-1032.
  • [14] P. Muangkarn, C. Suanoom, P. Pengyim, A. Iampan, fq-Derivations of B-Algebras, J. Math. Comput. Sci. 11 (2021), 2047-2057. https://doi.org/10.28919/jmcs/5472.
  • [15] P. Muangkarn, C. Suanoom, A. Yodkheeree, A. Iampan, Derivations Induced by an Endomorphism of BG-Algebras, Int. J. Math. Comput. Sci. 17 (2022), 847-852.
  • [16] K. Sawika, R. Intasan, A. Kaewwasri, A. Iampan, Derivations of UP-Algebras, Korean J. Math. 24 (2016), 345–367. https://doi.org/10.11568/KJM.2016.24.3.345.
  • [17] T. Tippanya, N. Iam-Art, P. Moonfong, A. Iampan, A New Derivation of UP-Algebras by Means of UPEndomorphisms, Algebra Lett. 2017 (2017), 4.
  • [18] J. Zhan, Z. Tan, Intuitionistic Fuzzy Deductive Systems in Hilbert Algebra, Southeast Asian Bull. Math. 29 (2005), 813-826.